Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Get vibration feelings and tingling after walk. Have POTs syndrome or dehydration?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2005
Answered : 507 Questions
I keep getting vibration feelings and tingling after I walk... on the bottom of my feet; I have POTs syndrome is this from the blood pooling? could it be from dehydration? I have bad anxiety as well
Posted Sun, 28 Jul 2013 in General Health
Answered by Dr. Omer 47 minutes later

I am Dr.Omer and I am here to help you with your query.

As you have said that you are having tingling and vibration feeling , when you walk , meaning you are having joints positioning problems .

This means brain needs feedback from our knees , ankles , toes bones ,while walking so that the brain knows where we are standing , and what to do, the message from joints to brain is taken by autonomic system/sensory system.

When people in there mid-teens get dysautonomia( dysregulated autonomic system) meaning wrong message delivery from periphery(joints) to cental( brain+spinal cord) , have a syndrome known as POTS ( paroxysmal orthostatic tachycardia syndrome).

You must be knowing that vessels of feet/legs leak water ( feet swelling) , get temperature change , tiredness , fast/slow heart rate in POTS.

People who have dysautonomia , can have senory system disorder as well due to autoimmune diseases like multiple sclerosis , SLE , sjogrens.

I would recommend that you should visit a neurologist , for sensory system examination of your legs , to differentiate periperal sensory fault from central ( brain+spinal cord) sensory system disorder.

And then can order EMG/NCS for nerve testing or MRI spine.

I know high mood ( anxiety ) due to POTS is common , but finding the cause of POTS is always medical challenge , and NO these feelings are not due to dehydration.

Do not worry just worry.

Hope this helps.

Take care,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor